# SDR 04FDEA03456

- Difficulty date: December 21, 2004
- Submitted: December 23, 2004
- Operation: Air carrier
- Aircraft: N599FE
- Make and model: Doug MD-11
- Aircraft serial: 48598
- Aircraft time: 40,990 hours, 6,033 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Track
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE NR 2 LEFT HAND THRUST REVERSER UPPER SLIDER TRACK AFT EDGE FOUND WITH SUSPECT CRACK.  CRACK REPAIRED REF FAA FORM 8130-3.
